Title: New quadrature formulae for the numerical inversion of the Laplace transform
Authors: Piessens, Robert # ×
Issue Date: 1969
Publisher: BIT, Copenhagen
Series Title: BIT vol:9 pages:351-361
ISSN: 0006-3835
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.